# SDR SWAA2013010811261

- Difficulty date: January 3, 2013
- Submitted: January 9, 2013
- Operation: Air carrier
- Aircraft: N554WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30746
- Aircraft time: 36,857 hours, 20,329 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: 48A2488
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1088 RBL 32  O/B T-CHORD CORRODED.  REMOVED AND REPLACED T-CHORD PER SRM AND DWG.
